# SDR DALA2017042503389

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 80,023 hours, 36,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 4, 5, 15, AND 16 EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT EMERGENCY LIGHTING SYSTEM IAW WDM 33-51-21, PAGE 9B, SHT 1.  FOUND M732 POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51.  EMERGENCY LIGHTING SYSTEM OPS TESTED GOOD IAW AMM 33-51.
